It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 29 for pargard. (0.000 seconds)


... Hi, I have the Pargard. Have had it since March of this year and i love it. I never gave birth so, the doctor thought it would be painful to have it put in. It only took about 5 mins to go in and i did have about 3 sharp pains during it. I did have some bad cramps for the first few days but it has gotten better. I haven't had longer periods or heavier bleeding.I'm not sure... (11 replies)
UID's
Feb 10, 2006
... Hi, I agree that a IUD is a great choice of birth control. I have the pargard IUD(no hormones) and it's good for 10 years. I have had it for almost a year now and very happy. My periods are the same,and the cramping has gone down. Both Mirena and Pargard are 99% effective and can be removed at anytime you want. It might hurt a bit having it put in. Mine took about 5 mins to... (2 replies)
Birth Control
Nov 15, 2005
... I actually have the Pargard IUD(no Hormones) and i love mine. It sursprises me soo much that the IUD still isnt widely used here in the US as in other parts of the world. It's a great long term b/c either the Mirea or Pargard.Good luck (9 replies)

... Hi, I was on depo and have now the pargard IUD(non-horomal one). I would suggest the IUD instead of the depo. I was on depo for about 1 year and a few months and i had some pretty bad side effects from it. I didn't realize that the depo was making me sick till a year of taking it and then i had to go though the months of depo withdrawal. I believe that both depo and mirena... (12 replies)
... I would suggest maybe the Pargard IUD. ... (6 replies)
... Hi, I agree with the last post. IUD's are for long term use and it does take some time getting adjusted to it. I have the Pargard IUD(for a year) and my periods is just like it used to be before any birth control(just 5 days heavy at first and lighter towards the end). The Mirena IUD should actually lessen your period and cramps. If you end up not liking it you can always... (7 replies)
... I have the pargard iud and i'm very happy with it, but just curious on how it will be when it has to be removed. ... (17 replies)
... I would also suggest the IUD. I am 30 with no child and had a bad side effects from Depo Provera and didn't want to go back on the pill. I have the Pargard IUD(no hormones) and it's great. It's good for 10 years and the only side effects with it is that it can expel the first few months after having it put in and some women have longer and heavier periods and cramps. There's... (10 replies)
... The best thing to do is let the depo wear off and don't go on any other hormone birth control. I was on depo for a year but my period stopped while on it. When my last shot was wearing off my period was coming like every week till it started to spread out to once a month. I didn't go on any hormone bc(I have the pargard IUD) and it was about 4 months after the depo that... (6 replies)
IUD Users
Apr 3, 2006
... with the Daisy. It's will be cramping for a little bit but take some mortin and make sure that you have something to eat about a hour before the app. I have the Pargard and my period hasn't changed since i got it a year ago. ... (9 replies)
... I can tell you that the Pargard IUD is a good choice for BC if you can't use hormone types. ... (5 replies)
... I might suggest maybe the Pargard IUD. ... (9 replies)
... provera. Bad problems with that and switched to pargard IUD now. I am thinking of going back on the pill cause i have started having a small acne problem on my chin. ... (1 replies)
... I have had mine for 5 years! I love it!! No pain at all. Periods are a little heavier and I do have cramps now. I didn't have cramps before. If your body is gonna reject it, it will be in the first couple months. My pap smears hurt worse than having this put in. I have had 2 children. It is a really good option compared to having your tubes tied. I am not good with taking... (11 replies)
... I bled like that, too, and was astounded that I could bleed that much without dying, but with each month, the bleeding got lighter and lighter and the cramping lessened. I still bleed more than I did before I got the IUD, but it's practically back to normal. I think I'm on month 7 or 8 of the Paragard, and I wasn't sure if I wanted to stick it out at first, either, but it did... (11 replies)
The shot
Sep 4, 2005
... months and had some bad side effects. My doctor wasn't going to put me back on the pill cause of the hormone inbalance i had from the depo. So, she suggested the Pargard IUD. It has no hormones and is good for 10 years. Most doctors don't suggest IUDS cause of the problems with a certain type back in the 1970's. ... (17 replies)
... Hi, You will probably have a period from the pill not from getting off the depo. It's really hard to say. Most women don't get their periods till a few months or even a year later after the last depo shot. I myself got mine a few days before i was due for my next shot and have been able to have one monthly without any hormone bc(i have the pargard IUD). I would give it some... (3 replies)
... I knew mine were real cause i haven't taken any other BC since the depo has ended. The Pargard has no hormones in it. And that i have been getting my periods reguarly. ... (4 replies)
... ed spotting and then a full blown period. It was like every week i was getting my period till a few months ago and now they are getting further apart. I have the Pargard IUD now so, i know that my body is nauturally ovaulting. Good luck and let us know how things go for you. ... (4 replies)
... Hi, I would still give it some time. Your body needs to adjust to the IUD and if you were on another form of BC before, it might still be in your system. If you are feeling very tired or faintish then i would suggest seeing the doctor. Good luck. (11 replies)




Pages: 1

All times are GMT -7. The time now is 04:32 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!